Some problems in accessibility theory
Analyse des systèmes, Astérisque, no. 75-76 (1980), 10 p.
@incollection{AST_1980__75-76__167_0,
     author = {Kupka, Ivan},
     title = {Some problems in accessibility theory},
     booktitle = {Analyse des syst\`emes},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {75-76},
     year = {1980},
     zbl = {0458.93004},
     mrnumber = {581713},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1980__75-76__167_0/}
}
TY  - CHAP
AU  - Kupka, Ivan
TI  - Some problems in accessibility theory
BT  - Analyse des systèmes
AU  - Collectif
T3  - Astérisque
PY  - 1980
DA  - 1980///
IS  - 75-76
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1980__75-76__167_0/
UR  - https://zbmath.org/?q=an%3A0458.93004
UR  - https://www.ams.org/mathscinet-getitem?mr=581713
LA  - en
ID  - AST_1980__75-76__167_0
ER  - 
Kupka, Ivan. Some problems in accessibility theory, dans Analyse des systèmes, Astérisque, no. 75-76 (1980), 10 p. http://archive.numdam.org/item/AST_1980__75-76__167_0/

[1] Jurdjevic - Sussman. - Controllability of non linear systems. Journ. of Diff. Equations, vol.12, n°1 (1972), p. 95-116. | Article | MR 338882

[2] C. Lobry. - Controllability of non linear systems on compact manifolds. SIAM Journ. of Control, vol.12, n°1 (1974), p.1-4. | Article | MR 338881 | Zbl 0286.93006